×

zbMATH — the first resource for mathematics

The periodic problem for the Korteweg-de Vries equation. (English. Russian original) Zbl 0299.35017
Funct. Anal. Appl. 8, 236-246 (1974); translation from Funkts. Anal. Prilozh. 8, No. 3, 54-66 (1974).

MSC:
35G20 Nonlinear higher-order PDEs
35A22 Transform methods (e.g., integral transforms) applied to PDEs
PDF BibTeX Cite
Full Text: DOI
References:
[1] N. I. Akhiezer, ”A continuum analog of orthogonal polynomials in a system of integrals,” Dokl. Akad. Nauk SSSR,141, No. 2, 263-266 (1961).
[2] I. M. Gel’fand and B. M. Levitan, ”On the determination of a differential operator from its spectral function,” Izv. Akad. Nauk SSSR, Ser. Matem.,15, 309-360 (1951). · Zbl 0044.09301
[3] V. A. Marchenko, ”Some questions in the theory of one-dimensional differential operators, I,” Trudy Mosk. Matem. Obshch. I, 327-420 (1952).
[4] L. D. Faddeev, ”Properties of the S-matrix of the one-dimensional Schrödinger equation,” Trudy Matem. Inst. im. V. A. Steklova,73, 314-336 (1964). · Zbl 0145.46702
[5] C. Gardner, J. Green, M. Kruskal, and R. Miura, ”A method for solving the Kortweg?de Vries equation,” Phys. Rev. Lett.,19, 1095-1098 (1967). · Zbl 1103.35360
[6] R. M. Miura, C. S. Gardner, and M. Kruskal, ”Kortweg?de Vries equation and generalizations,” J. Math. Phys.,9, No. 8, 1202-1209 (1968). · Zbl 0283.35018
[7] P. Lax, ”Integrals of nonlinear equations of evolution and solitary waves,” Comm. Pure Appl. Math.,21, No. 2, 467-490 (1968). · Zbl 0162.41103
[8] V. E. Zakharov and L. D. Faddeev, ”The Kortweg?de Vries equation ? a completely integrable Hamiltonian system,” Funkt. Analiz.,5, No. 4, 18-27 (1971).
[9] V. E. Zakharov, ”A kinetic equation for solitons,” Zh. Éksp. Teor. Fiz.,60, No. 3, 993-1000 (1971).
[10] V. E. Zakharov and A. B. Shabat, ”An exact theory of two-dimensional self-focusing and one-dimensional automodulation of waves in nonlinear media,” Zh. Éksp. Teor. Fiz.,61, No. 1, 118-134 (1971).
[11] A. B. Shabat, ”On Kortweg?de Vries equations,” Dokl. Akad. Nauk SSSR,211, No. 6, 1310-1313 (1973).
[12] V. E. Zakharov and A. B. Shabat, ”On the interaction of solitons in a stable medium,” Zh. Éksp. Teor. Fiz.,64, No. 5, 1627-1639 (1973).
[13] R. Hirota, ”Exact solution of the modified Korteweg?de Vries equation for multiple collisions of solitons,” J. Phys. Soc. Japan,33, No. 5, 1456-1458 (1972).
[14] E. L. Ince, ”Further investigations into the periodic Lamé functions,” Proc. Roy. Soc. Edinburgh,60, 83-99 (1940). · Zbl 0027.21201
[15] B. B. Kadomtsev and V. I. Karpman, ”Nonlinear waves,” Usp. Fiz. Nauk,103, No. 2, 193-232 (1971).
[16] V. E. Zakharov and S. B. Manakov, ”On the complete integrability of the nonlinear Schrödinger equation,” Zh. Matem. i Teor. Fiz.,19, No. 3, 322-343 (1974). · Zbl 0293.35025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.